Article

PDF
Access to the PDF text
Advertising



Comptes Rendus Mathématique
Volume 354, n° 1
pages 27-32 (janvier 2016)
Doi : 10.1016/j.crma.2015.10.015
Received : 4 June 2015 ;  accepted : 23 October 2015
A Rellich type theorem for the Helmholtz equation in a conical domain
Un théorème de type Rellich pour l'équation de Helmholtz dans un domaine conique
 

Fig. 1




Fig. 1 : 

The conical domain Ω in the two-dimensional case (d =1).


Fig. 2




Fig. 2 : 

Domains of analyticity of  .

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline